# SDR DXTA2021020304672

- Difficulty date: February 2, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 13,343 hours, 10,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE:  THE WHITE EMER EXIT LIGHT OVER THE MAIN ENTRANCE DOOR AND THE TWO RED EXIT LIGHTS FWD AND AFT OF THE MAIN ENTRANCE DOOR ARE ALL INOP.  ALSO, THE FWD FLOOR PATH LIGHTING IS INOP.  THE EMER LIGHTS OVER SEATS 10 AND 3 WORK NORMALLY WITH THE READING LIGHT SWITCHES TURNED OFF.  ALL THE AFT EMER LIGHTS AND THE EXTERIOR EMER LIGHTS ARE WORKING NORMALLY.  CORRECTIVE ACTION PERFORMED OPERATIONAL TEST OF EMER LIGHT SYSTEM.  WAS ABLE TO VERIFY FAULT.  GAINED ACCESS TO EMER BATT IN COCKPIT AND EMER BATT IN AFT AREA OF CABIN.  SWAPPED EMER BATTERIES AND PERFORMED OPERATIONAL TEST, FAULT FOLLOWED TO AFT SIDE OF EMER LIGHT SYSTEM.  INSTALLED EMER BATTERIES BACK TO ORIGINAL CONFIGURATION.  PERFORMED A RESET OF G SWITCH ON THE FORWARD EMER BATTERY.  PERFORMED SATISFACTORY OPERATIONAL TEST OF THE EMER LIGHT SYSTEM.  WORK PERFORMED IAW 560XL AMM 33-50-01.
